Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Springfield, MO

April 22, 2011Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2011, 5:05 PM CDT for Phelps County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 5:05 PM CDT (22:05 UTC)
Expired
Apr 22, 2011, 5:30 PM CDT
In force
25 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Phelps County, MO

The radar

The St Louis radar (KLSX), 113 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 516 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
516 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS53 KSGF 222205
SVRSGF
MOC161-222230-
/O.NEW.KSGF.SV.W.0079.110422T2205Z-110422T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 530 PM CDT.

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF NORTHWYE...OR 5 MILES EAST
  OF ROLLA...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE NORTHWYE...ROSATI AND ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 184 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3785 9153 3783 9166 3787 9170 3798 9179
      3805 9173 3805 9163 3815 9163 3816 9162
      3816 9158 3808 9151 3786 9152
TIME...MOT...LOC 2205Z 235DEG 42KT 3797 9163
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
2 follow-up statements
352 
WWUS53 KSGF 222222
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT FRI APR 22 2011

MOC161-222230-
/O.CON.KSGF.SV.W.0079.000000T0000Z-110422T2230Z/
PHELPS MO-
522 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN PHELPS COUNTY...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHEAST OF ROSATI...OR 3
MILES WEST OF CUBA...MOVING NORTHEAST AT 50 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ROSATI AND ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 194 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3796 9153 3797 9162 3805 9163 3815 9163
      3816 9162 3816 9158 3808 9151
TIME...MOT...LOC 2222Z 235DEG 42KT 3808 9142
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
402 
WWUS53 KSGF 222229
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT FRI APR 22 2011

MOC161-222239-
/O.EXP.KSGF.SV.W.0079.000000T0000Z-110422T2230Z/
PHELPS MO-
529 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS COUNTY
WILL EXPIRE AT 530 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3796 9153 3797 9162 3805 9163 3815 9163
      3816 9162 3816 9158 3808 9151
TIME...MOT...LOC 2229Z 235DEG 42KT 3812 9133

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:25 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 22, 3:25 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI APR 22 2011

.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/

CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.

SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.

A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.

THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.

FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.

&&

.PREVIOUS DISCUSSION...
/133 PM CDT FRI APR 22 2011/

MESOSCALE CONVECTIVE DISCUSSION...

BREAKS IN THE CLOUDS OCCURRED ACROSS SOUTHERN MISSOURI AND
SOUTHEAST KANSAS DURING THE LATE MORNING HOURS...WHICH HAS ALLOWED
TEMPERATURE TO WARM INTO THE UPPER 70S TO THE LOWER 80S. STRONG
SOUTH TO SOUTHWEST WINDS HAVE HELPED TO ADVECT GULF MOISTURE INTO
THE REGION AS SURFACE DEW POINTS ARE IN THE LOWER TO MIDDLE 60S.
AS A RESULT INSTABILITY HAS INCREASED ACROSS THE AREA WITH 1500 TO
3000 J/KG OF ML CAPE FROM NORTHEASTERN OKLAHOMA TO CENTRAL
MISSOURI. THERE IS A CAP IN PLACE ACROSS THE AREA...BUT AS
TEMPERATURES CONTINUE TO HEAT THE CAP IS SLOWLY WEAKENING THIS
AFTERNOON.

A WEAK UPPER LEVEL WAVE IS PUSHING ACROSS THE CENTRAL AND SOUTHERN
PLAINS EARLY THIS AFTERNOON. THIS WAVE AND THE CONTINUED HEATING
OF THE DAY WILL CONTINUE TO ERODE THE CAP LATE THIS AFTERNOON INTO
THIS EVENING. SURFACE LOW PRESSURE IS CURRENTLY LOCATED ACROSS
EASTERN KANSAS WHICH HAS CAUSED THE WINDS TO VEER TO THE SOUTHWEST
ACROSS THE ENTIRE AREA. THE SURFACE LOW WILL CONTINUE TO LIFT TO
THE NORTHEAST THIS AFTERNOON. AS THIS OCCURS A SURFACE COLD FRONT
WILL SAG TO THE SOUTHEAST THROUGH THE AREA. THE CAP WILL LIKELY
LIMIT CONVECTION ACROSS THE AREA EARLY THIS AFTERNOON...BUT AFTER
21Z (4 PM CDT) THE CAP SHOULD BEGIN TO WEAKEN ENOUGH FOR STORMS TO
DEVELOP ALONG THE FRONT. AS THE CAP WEAKENS ENOUGH FOR STORMS TO
DEVELOP...EXPECT RAPID DEVELOPMENT AS STEEP LAPSE RATES AND AN
UNSTABLE AIR MASS WILL BE IN PLACE.

WIND FIELDS SUGGEST THAT STORMS WILL BE ABLE TO MOVE OFF THE
FRONT...WITH DISCRETE CELLS OR LINE SEGMENTS EXPECTED TO INITIALLY
DEVELOP ALONG THE FRONT. THE VERY STEEP LAPSE RATES AND SIGNIFICANT
CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL...UP TO BASEBALL IN SIZE. THERE WILL BE THE POTENTIAL FOR
A FEW TORNADOES...AS THE VERY STRONG LOW LEVEL WIND SHEAR WILL BE IN
PLACE. SURFACE WINDS WILL BE VEERED HOWEVER...WHICH MAY LIMIT THE
POTENTIAL SOME...WITH LARGE HAIL THE PRIMARY RISK. HOWEVER...AGAIN
WITH THE SUPERCELLUAR STORM MODE AND STRONG WIND SHEAR THE POTENTIAL
STILL EXPECTS...ESPECIALLY ACROSS SOUTHERN MISSOURI.

BY MID EVENING THE FRONT IS EXPECTED TO SLOW AND EVENTUALLY STALL
ACROSS SOUTHERN MISSOURI OVERNIGHT. THE STORMS MAY CONGEAL MORE
INTO A LINE LATER THIS EVENING...WITH DAMAGING WINDS BECOMING THE
PRIMARY SEVERE RISK. THE STORMS SHOULD WEAKEN/PUSH SOUTH OF THE
AREA OVERNIGHT.

WITH THE FRONT STALLING ACROSS SOUTHERN MISSOURI...ADDITIONAL
STORMS WILL BE POSSIBLE OVERNIGHT INTO SATURDAY ALONG THE
FRONT...WITH TRAINING OF STORMS POSSIBLE LEADING TO SIGNIFICANT
FLOODING RISK. MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE.

WISE

&&

.AVIATION...

FOR THE 18Z KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS WILL OCCUR
EARLY THIS AFTERNOON. SCATTERED TO BROKEN CUMULUS CLOUDS HAVE
DEVELOPED OVER THE TAF SITES WITH THE HEATING OF THE DAY. SHOWERS
AND THUNDERSTORM ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST KANSAS
AND SOUTHERN MISSOURI LATE THIS AFTERNOON INTO THIS EVENING AS A
COLD FRONT PUSHES SOUTHEAST INTO THE AREA. THESE STORMS WILL HAVE
THE POTENTIAL TO BE STRONG TO SEVERE. THE FRONT WILL THEN STALL
ACROSS THE REGION TONIGHT MAINTAINING THE CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CONDITIONS INTO SATURDAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
     068>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.

&&
Hazardous weather outlook, Apr 22, 12:43 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CDT FRI APR 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1243 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

THE HAIL RISK IS SIGNIFICANT.
THE FLOODING RISK IS SIGNIFICANT.
THE TORNADO RISK IS ELEVATED.
THE THUNDERSTORM WIND RISK IS ELEVATED.
THE LIGHTNING RISK IS SIGNIFICANT.
THE NON THUNDERSTORM WIND RISK IS LIMITED.

DISCUSSION...

LOW PRESSURE AND A FRONT OVER EASTERN KANSAS WILL MOVE INTO THE
FORECAST AREA LATE THIS AFTERNOON AND THIS EVENING. AN INCREASINGLY
WARM AND MOIST AIR MASS WILL MOVE NORTHEAST INTO THE REGION AHEAD
OF THE FRONT THIS AFTERNOON. A CAP WILL ALSO SHIFT NORTHEAST INTO
THE REGION LIMITING THE CHANCES FOR THUNDERSTORMS THROUGH THE
EARLY AFTERNOON HOURS. THE CAP IS EXPECTED TO WEAKEN DURING THE
MID AND LATE AFTERNOON WITH INCREASING CHANCES FOR SEVERE
THUNDERSTORMS.

INITIALLY...SUPERCELL THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD
OF THE FRONT LATE THIS AFTERNOON AND THIS EVENING IN COUNTIES
ALONG AND SOUTHEAST OF A LINE FROM JOPLIN TO OSCEOLA. THE STORMS
WILL LIKELY FORM INTO A LINE OR BROKEN LINE BY EVENING AS THEY
MOVE THROUGH THE CENTRAL AND SOUTHERN MISSOURI OZARKS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE WITH
THESE STORMS.

THUNDERSTORMS WILL GRADUALLY WEAKEN OR PUSH SOUTH AND EAST OF THE
REGION LATE THIS EVENING WITH A DIMINISHING SEVERE STORM RISK.
HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT OF
LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES CLOSE
TO THE ARKANSAS STATE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING
WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY
STATIONARY ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS
ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH
LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH
RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK
AREA.

ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY
AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME
SEVERE WEATHER.

LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR
EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 3 PM INTO THE
NIGHTTIME HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Apr 22, 4:10 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT FRI APR 22 2011

MOZ056-222145-
MORGAN MO-
410 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MORGAN COUNTY UNTIL 445 PM
CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF FLORENCE...OR 8 MILES SOUTH OF
SEDALIA...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN MORGAN
COUNTY.

PEOPLE IN NORTHERN MORGAN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3868 9283 3860 9283 3854 9276
      3853 9276 3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2110Z 258DEG 29KT 3860 9322

BOXELL
Local storm report, Apr 22, 4:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             PURCELL                 37.24N 94.43W
04/22/2011  E1.00 INCH       JASPER             MO   LAW ENFORCEMENT

            ONE INCH HAIL REPORTED IN PURCELL.

&&

JCOLUCCI
Local storm report, Apr 22, 4:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             SYRACUSE                38.67N 92.87W
04/22/2011  E0.88 INCH       MORGAN             MO   PUBLIC

            DIME TO NICKEL HAIL.

&&

DSA
Local storm report, Apr 22, 5:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 E ROLLA               37.95N 91.72W
04/22/2011  E0.88 INCH       PHELPS             MO   CO-OP OBSERVER

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:25 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Apr 21, 7:52 PM CDTSpecial Weather StatementSGFBarry23 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney16 min
Apr 22, 12:56 AM CDTAreal Flood WarningSGFBarry, McDonald16 hr
Apr 22, 2:22 AM CDTSpecial Weather StatementSGFMaries38 min
Apr 22, 8:01 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more5 hr
Apr 22, 10:14 AM CDTRiver Flood WarningSGFShannon15 hr
Apr 22, 10:44 AM CDTRiver Flood WarningSGFPulaski8 days
Apr 22, 1:01 PM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Shannon4 hr
Apr 22, 3:48 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence42 min
Apr 22, 4:10 PM CDTSpecial Weather StatementSGFMorgan35 min
Apr 22, 4:16 PM CDTSevere Thunderstorm WarningSGFMorgan32 min
Apr 22, 4:23 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Jasper, Lawrence52 min
Apr 22, 4:26 PM CDTSevere Thunderstorm WarningSGFBenton, Camden64 min
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton48 min
Apr 22, 4:45 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan45 min
Apr 22, 4:56 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk38 min
Apr 22, 5:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk51 min
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton47 min
Apr 22, 5:25 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan53 min
Apr 22, 5:29 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory31 min
Apr 22, 5:45 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster60 min
Apr 22, 5:54 PM CDTTornado WarningSGFBarry, Lawrence, Newton51 min
Apr 22, 6:16 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas59 min
Apr 22, 6:22 PM CDTSevere Thunderstorm WarningSGFGreene, Laclede, Webster, Wright53 min
Apr 22, 6:27 PM CDTTornado WarningSGFWebster, Wright48 min
Apr 22, 6:30 PM CDTTornado WarningSGFBarry, Christian, Lawrence, Stone45 min
Apr 22, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk50 min
Apr 22, 6:49 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright25 min
Apr 22, 6:57 PM CDTSevere Thunderstorm WarningSGFLawrence29 min
Apr 22, 6:58 PM CDTTornado WarningSGFLaclede, Texas, Webster, Wright47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.